# SDR ASAA2017070421282

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 18,330 hours, 5,910 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN AUTO FAIL LIGHT ILLUMINATED.   SWITCHED TO ALTERNATE MODE. CABIN PRESSURE CONTROLLABLE.  ACFT GROUNDED. IAW AMM 21-31 TASK 801, PERFORMED BITE CHECK OF DCPC, CLEARED FAULTS. OVERHEAD LIGHT NOW EXTINGUISHED.
